# SDR V0XD20230531001

- Difficulty date: May 11, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 45633
- Aircraft time: 40,654 hours, 31,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609003
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON L/H UNDER FLOOR SILL FRAMES 30-35.  CORRECTIVE ACTION: REMOVED AND REPLACED L/H UNDER FLOOR SILL FRAMES 30-35 IAW EMB 135/145 SRM 51-40-02.
